# SDR SWAA2021111138762

- Difficulty date: October 29, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737*
- Aircraft serial: 35123
- Aircraft time: 45,415 hours, 22,898 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY ESCAPE SLIDE NOT PROPERLY STOWED ; / [01] COMPLIED WITH SWA TASK CARD 725-61-06-FS (REM/INSTL - SLIDE REMOVAL AND INSTALLATION FWD SERVICE DOOR) [TTG8Q0090VQM.; [02] CW; [03] INSTALLED PER AMM 25-66-01.; [04] COMPLIED WITH SWA TASK CARD 725-61-06-FS (REM/INSTL - SLIDE REMOVAL AND INSTALLATION FWD SERVICE DOOR) [TTG8Q0090VQM C/W INSPECTION
